# SDR SWIA202162236

- Difficulty date: September 16, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE GOUGE IN A/C EXTERIOR SKIN AT APPROX FS913,STGR 27.   (C-CHECK RO 11/04/2021)   COMPLIED WITH THE REPAIR AT A/C EXTERIOR SKIN APPROX FS913 STGR27 REF-CRJ-900 MHIRJ REO 690-53-51-309 REV -- DATE 2021-09-28 AND REO 670-53-00-290 REV--F DATE 2019-04-26. / COMPLIED WITH TASK 51-900-1002-SKY
